# SDR VNAA20240726005

- Difficulty date: June 16, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH LOWER WEB AT BULKHEAD FS 280.00 LBL 12 ABOVE FLOOR.  CORROSION ON LH LOWER WEB AT BULKHEAD FS 280.00 LBL 12 ABOVE FLOOR WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-11-10-201-003-A01 AND WAS REPAIRED PER CRJ-900 SRM 53-11-10-201-003-A01.
